# SDR SWAA2023081074776

- Difficulty date: July 4, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727A+5 - 727E+3 LBL 20 WL 156<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF ACB FLOOR TO SIDEWALL SUPPORT; BS727A+5 727E+3 LBL 20 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[05] FABRIACATED LOCATED AND DRILLED ON AFT CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847;LBL 20 WL 156 MATERIAL USED BAC 1496-377#7075T62 LOT#1526048-1;AND SPLICE BTW BS 727'E' TO 747;LBL 20 WL 156 ;MATERIAL USED BAC1496-377#7075T62 LOT#1526048-1;IAW SRM 51-40-05 ;SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502 REV:- OK TREAT AND PRIME.;[06] VERIFIED CORRECTIVE ACTION 5. OK TO TREAT AND PRIME[08] INSTALLED SPLICE SIDEPLATE BETWEEN 727E AND 747 ZEE CHANNEL SIDEPLATES AND ATTACH FITTINGS AND NUT PLATES IAW SRM 53-00-53-2R-6; SRM 51-40-10-2R-0 & DWG146A7502 REV:-.;[17] PARTIALLY INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727A - BS847 LBL 20 WL 156 IAW SRM 51-40-02-0G-0 & DWG 146A7500 ID: 0181 REV:- & DWG 146A7502 ID:0001 REV:A.;[18] COMPLETED INSTALLATION OF NEW FLOOR TO SIDEWALL SUPPORT AT BS727 TO BS847 LBL20 WL156 IAW SRM 51-40-02-0G-0; DWG 146A7500 ID: 0181 REV:- & DWG 146A 7502 ID:0001 REV:A.;[19] VERIFIED ITEM 18 CORRECTIVE ACTIONS.;[20] VERIFIED STEPS 1;2 COMPLETE.  VERIFIED MEASUREMENTS.
